# SDR SIMA9701891

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Component: 4439
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2/CPCPI INSPECTION, MAINTENANCE DISCOVERED SEVERAL EMERGENCY LIGHTS WERE INOPERABLE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 18WL IAW JIC 335121-RAI-10000-003.  EMERGENCY LIGHT SYSTEM OPERATIONALLY CHECKED GOOD IAW 335000-OPT-10000.  AIRCRAFT RETURNED TO SERVICE.  (X)
